# SDR DALA2023062605114

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2830670) LOCATED PREVIOUS BLENDOUT AT FUSELAGE SKIN STA 500A-500B, STR 22-21R. REPAIRED PREVIOUS BLENDOUT AREA OF FUSELAGE SKIN STA 500A-500B, STR 22-21R PER DELTA ERA 609136-14 REV ORIGINAL.
